Tinidazole

What is Tinidazole?

tinidazole is an anti parasitic drug used to treat protozoan infection.

Questions and answers on "Tinidazole"

What happens if tinidazole 500mg for s wk does not work for bacteria vaganoisi or gardenalla. And if metronidazole is given for 5dys an does not work. What is usually next course if treatment

doctor1 MD

Brief Answer:
Alternative regimens

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.


Tinidazole 2 g orally once daily for 2 days
OR
Tinidazole 1 g orally once daily for 5 days
OR
Clindamycin 300 mg orally twice daily for 7 days
OR...

Read Full Thread   Ask a Doctor Now

Can I take monistat after taking tinidazole

doctor1 MD

Brief Answer:
Yes you can use it

Detailed Answer:
Hi dear and thanks for your query.
You can use monistat after you have used Tinidazole.
They fight different microorganisms.
Tinidazole is for vaginal bacteriosis or trichomonial infection, while monistat is to fight yeast infection.
Hence if you...

Read Full Thread   Ask a Doctor Now

what is the best treatment for trichomonas, when recurrent infections occur?

doctor1 MD

Brief Answer:
Tinidazole 2 gm for both simultaneously

Detailed Answer:
Hello,
Welcome to HCM and thanks for your query.
In such situations, I give my patient and partner a single 2 gram dose of Tinidazole each and many of them do well. It is important that you and partner take the tablets at the...

Read Full Thread   Ask a Doctor Now

i have watery pinkish discharge with a mild fishy sort of odor

doctor1 MD

Brief Answer:
tinidazole tablet

Detailed Answer:
Hello, your symptoms are suggestive of vaginal infection most probably trichomonal.
Take tablet tinidazole 500 mg twice a day for 7 days and use condoms while having sex till then.
All the...

Read Full Thread   Ask a Doctor Now

Is it safe to take a liquid antacid if I hv taken a dose of norfloxacin +tinidazole.

doctor1 MD

Brief Answer:
Yes, you can but not for all preparations!

Detailed Answer:
Hi and thanks so much for this query.

It is okay to take an antacid after taking norfloxacin and tinidazole. However, I must know what the exact medication is. If this is a chewable tablet, it might not be totally...

Read Full Thread   Ask a Doctor Now

I have loose motions since Saturday. On Saturday and Sunday I had 4 motions each which were light yellowish in colour. I took racecadotril 100 mg twice daily on sat and sun. On Monday and Tuesday it was slightly better with 2 semi loose stools of brown color. I had also taken norfloxacin 400 mg with tinidazole 600 mg and lactic acid bacillus 120*10e6 spores. But Tuesday night and today morning I had 3 dark brown with dark greenish tinge stools with intense stomach pain before the first one. I had been traveling on Sunday and Monday and yesterday I couldn't get doctors appointment. Finally my doctor's appointment is in 10 hours later today. Shall I continue with Norfloxacin till then or shall I stop. I have also given stool for routine lab test in the mean time

doctor1 MD

Brief answer....explained below
Detailed answer....
Hello,
Thanks for the query.
I have read your query and understand your concern.
It is good that you have given stool sample for testing as it would clear what type of infection you are suffering from.
Continue with your combination of NORFLOX...

Read Full Thread   Ask a Doctor Now

I had burning sensation under right rib cage with diarrhea prolly some fever. Blood work ultra sound and fecal tests all came back good. 6 months later my symptoms are sparse however my wife is now having same issues? What are we looking for?

doctor1 MD

Brief Answer:
It could be an infection

Detailed Answer:
Hello Mr XXXXXXX

Thank you for posting your question on Health Care Magic. Your symptoms point towards an underlying infection

I suggest you to start off on ciprofloxacin and tinidazole combination. If your blood work up Ultrasound and Stool...

Read Full Thread   Ask a Doctor Now

7 day course of Flagyl had no affect on BV. Just finished 2 days of Tinidazole. Significant improvement but still problem. Can i take 2 more days of Tinidazole?

doctor1 MD

if you are taking 1gm dose, you should take it for 5 days.....

Read Full Thread   Ask a Doctor Now

I am alergic to Dependal M, can I use Tinidazole as prescribed by doctor.

doctor1 MD

Brief Answer:
Chances of reaction is there

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

Since you have allergy to dependal there are chances that you may get reaction to tinidazole. Because both drugs belong to same drug group.

You may discuss this with your doctor and either change the drug...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tinidazole

doctor1 MD

hi sir, I am suffering with continuous burps and chest pain both left and right some times radiating to back . I went to the cardiologist and properly evaluated and there is no heart related problem. afterwards I went to Gastroenterologist and they have done Endoscopy impression is antral gastritis prescribed Esomeprozole L for one month after one month again same problem started again I I went to the cardiologist he prescribed HP-KIT Combi-kit: (omeprazole (2 ec-caps) 20 mg, amoxicillin (2 fc-tabs) 750 mg, tinidazole (2 fc-tabs) 500 mg.) for one week. after three days I had backpain went to hospital they have done series of blood test and CT SCAN AMLYSE 194 ( WHICH IS HIGH LIPASE 19.01 U/L CT ABDOMEN IS NORMAL STUDY ( PANCREAS IS NORMAL SIZE AND DUCT IS NORMAL) NOW DAILY MORNING I AM TAKING Ilaprazole. 10 MG (ADIZA 10 MG) WHAT IS MY HEALTH CONDITION

doctor1 MD

I seem to have a bloated stomach for the past few days. Digestion is fine and stools too are normal. But I feel feverish and have body ache although I am not running a temp. Can I take CIplox -tinidazole ? I have taken it previously. I suspect I may have IBS.

doctor1 MD

YYYY@YYYY I am in Egypt and suffering from wind and diarrhea with some physical weakness (not muscular, just lack of energy). There is no pain though a little soreness below the belly button level sometimes. I get very hot when I eat (but I am making myself eat a little every day though I have no apetite). Thre is no pain or swelling around the necks or under the arms. I have been travelling in India & South East Asia for three years and have suffered stomach complaints maybe 8 times. The first time, in India, was a direct result of drinking tap water and the doctor, prescribed Ciproflaxin (which my own research on the net also pointed to). The symptoms ceased almost immediately and at the end of the course I was recovered. Cipro is well known among travellers and is taken by them as a single dose of 2 x 500mg capsules. I have treated myself this way over the last few years and very effectively. However there was another occassion in India when this single dosage had no effect and the local chemist recommended acombination of Metronidazole & Tinidazole (yellow tablets). Apparently the whole town was down with the same symptoms as me and both the cause (contamination of rain water during the monsoon) and the treatment were an annual occurence. The treatment was completely effective. The chemist explained at that time that the cause was amoebic rather than bacterial. Now I find myself suffering again in Cairo, though the symptoms are somewhat strange. There is continual nausea and wind but no diarrhoea, at least not in the sense of the continual need to empty the bowels (though the stools are extremely loose and watery). Most of the air is expelled through the mouth. I took the double dose of cipro the night before last, hoping that the symptoms would dissipate but that is not the case. I did not continue with the cipro (I understand that some cipro regimes extend for 5 days at 1000mg a day). I am wondering if I should 1. hold on and do nothing (I am making sure I constanly rehydrate with rehydration crystals) 2. Start a 5 day course of cipro 3. Switch to an anti amoebic In the past I have used cipro to speed up recovery at those times when I did not have the luxury of languishing for days in a sick bed. I do not have a lot of faith in the dcctors here and feel I can sort this out myself by asking expert advice. I can research the treatments but I do not understand the strange symptoms that I have. They are however mild and I continue to function though the continual nausea is hard to bear and I tire quickly.

doctor1 MD

gud day doc,im 22,male 168cm for height n 61kg in weight. I did a urinalysis on monday,d result returned wit a protein plus and 1-2hpf for wbc. I concluded a dose of zithromax n tinidazole last wk afta i consulted a doc. Bt wat does dis latest test result imply?

doctor1 MD

For 3 yrs. I have been passing odd things in my stool.Started with gravelly looking layers in my stool.Passed a yellow thing with some hair and black shiny square like tar. It was sticky.After a while ,quit passing those odd things and started...

doctor1 MD

I will describle it chronlogically. I have had gastric issues on and off for so many years. But it significantly started on July 2017. He only did USG and came to a conclusion that ulcers and feels like mild pancreatitis . It bothered me and I...

doctor1 MD

Hello i have Trich and I’m taking tinidazole 500 mg 4 a day & i have Thick white discharge instead of off white watery bad smell ? What’s going on

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Lab Tests
Related Procedures
Related Medical Topics